Aa
Aa
A
A
A
Close
Avatar universal

Will try to stay on subs not methadone! Thank you all!!!

I do have my app. tomarrow w/ my doc. Week 3 in the program and Im going to try to stay on the sub's as long as possible! It is so hard to take these everyday and have the side afffects (MIGRANS) BAD! But hey if i can try to deal w/ it i will go another week to see if it subsides but most people and my doctor told me that they should have gone away by now and they have'nt! Since I got back on them cause of the Subutex issue w/ my insurance which was a bessing in descize! Now problems w/ it and was tapering myself! Had to go back to the suboxone and no more than 3 hours the migrans started and will not go away! No matter how much acetaminophen I take! Thank all of you here to help me change my mind on the meth and try to hold out as long as possible! If I do have to start Methadone what should I start on for Mg's? More than 10 or less than 30? Does anyone know what it equal to a 8mg Suboxone?
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Thank you for your post Your all a great help! Everything went well today @ my app. and I AM staying on the Suboxone! My cordinator is even going to try to screw w/ my insurance to get me the Subutex again! Which worked so much better! The last app when my doctor mentioned methadone I thought he was going to perscribe it to me! No he would refer me to a methadone clinic! That is not happening! There is no way that i'm going EVERY morning to get my fix! All set with taking liquid meth! I thought it was take home! So all is well and Thanks for everything all of you are great! I'm so glad I found this site! DrewBoy7! To worried878 I was taking 80-100 mgs of OC's and 40-60 mgs of percocet everyday not mixing that high but what ever I could get! Vicoden is junk never did anything for me @ all! I would have to taks 20-5mgs or 10mgs  just to get the FEELING! Ya it was bad!!
Helpful - 0
938098 tn?1245290036
Really glad to hear your re-thinking done. Getting off methadone would probably cause u bad headaches aswell anyway. If u do though , 20mgs a day really isn't a high dose.It's not super tiny but not a big dose at all.Good that it is split in two aswell. I am on 32.5mgs of meth a day and if I want to switch to sub, I would go between 6-8 mgs/day.When tapering you're Dr should advise at least 2 week intervals(pref a month) with only a 2.5mg drop each time.Takes 2 weeks for your body to 'normalize', so giving yourself a 2 week break can be a good idea. So a min of 16 weeks, all going well, to get off (if u tapered straight away that is) or anything up to a year maybe, it's all so so different for ppl.
Good luck with the migrains :)
Helpful - 0
401095 tn?1351391770
this is a question for ur dr drew....making a plan and sticking to it can be important...sub has a ceiling effect and it is hard to compare it to another narcotic in an exact mg for mg basis...8 mgs of sub is equal//in theory to 240 mgs of hydrocodne so i am thinking u had a high habit..oxy it is about 200 mgs or so..again hard to compare...1 mg of sub is comparable to 10 mgs of methadone..but the ceiling effect of sub makes it hard to do a direct comparison///be safe and talk to ur dr
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.